# SDR MALA040852

- Difficulty date: December 11, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 19,071 hours, 20,660 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Loose
- Location: Anti Ice Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE CYCLES ON/OFF.  AIR RETURN TO DTW.  MAINTENANCE PERFORMED FAULT ISOLATION PROCEDURES IAW SF340 MM 30-20-00.  ALL CHECKS GOOD.  DID FIND ONE CONNECTOR LOOSE ON CONTROLLER TIGHTEN AS REQUIRED.  GROUND RAN FOR 30 MINUTES, ALL CHECKS GOOD.
